# SDR UALA2011101805638

- Difficulty date: October 16, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,791 hours, 12,936 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 51373950649
- Part serial: 48
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM BITE FAIL STBD BSU.  PCN 581-9305.  REPLACED STBD BSU.  BITE TEST PASSED.  SATCOM OPERATIONAL TEST PASSED.
